Support accurate info and harm reduction.
Donate $50+ and get a Know Your DrugsData tee
NOT for the Nose
Tapentadol
by YoungAndCareful
Citation:   YoungAndCareful. "NOT for the Nose: An Experience with Tapentadol (exp91717)". Erowid.org. Jan 7, 2016. erowid.org/exp/91717

 
DOSE:
75 mg insufflated Tapentadol (ground / crushed)

BODY WEIGHT: 140 lb


I have been experimenting with narcotic pain meds for quite some time. In particular Norcos (hydrocodone) and battling an addiction to Dilaudid (hydromorphone-which I usually take intranasal 4-8 mg at a time). While those have been dry in my area, I came across Nucynta 75mg. I paid a steep price for them ($5 a pill), but figured they MUST be good. After reading that snorting morphine is usually highly effective and pleasurable, and seeing that Nucynta is a close relative to morphine, I decided to insufflate. Not realizing the coating doesn't crush, I snorted 37 1/2 mgs with coating and all (I tried to pick out as much of the orange coating as possible). Instantly BURNNNN!! I guess I am spoiled because the dilaudid doesn't burn AT ALL, but I definitely wasn't expecting so much pain, it was literally excruciating. My head felt like it was going to explode, and my nose and throat burned for a good 30 minutes. I felt great for about 35 minutes but then all effects ceased.
I felt great for about 35 minutes but then all effects ceased.


When I got home, I thought maybe sucking off the coating would help with the burn, so I took the other half, crushed it up (into ALL white powder this time) and snorted, once again, excruciating pain for the next 30 minutes. This time however, the drug didn't take effect as well as the first. Only an hour and a half after taking the first dose, all effects had been gone, but when I took the second dose at this time, 5 minutes later I thought I was going to have to drive myself to the damn hospital. At first all I could do was pace around, then my heart started pounding out of my chest and a serious uneasy feeling hit me. I tried drinking water, eating popsicles to ease the burn, smoking a cigarette, but everything was beginning to spin around me and I just felt HORRIBLE.

The first dose had none of these effects so it was pretty obvious that although I couldn't feel the effects of the first 37 1/2 mgs, there was obviously still some left in me because I thought I was going to overdose. I laid down and tried to take a nap for a little while (long enough for the effects to subside..only 30 more minutes), and once it wore off I felt LOADS better. I've decided that snorting is DEFINITELY NOT THE WAY TO GO with these pills. So, as dim as I might be, I will be popping the whole 75 mg pill today and hoping I get the hydrocodone-like experience that other people talk about with this pill.

Exp Year: 2011ExpID: 91717
Gender: Female 
Age at time of experience: 21 
Published: Jan 7, 2016Views: 9,637
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Tapentadol (495) : General (1), Preparation / Recipes (30), Alone (16)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults